# SDR ASOA20130108210

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Rear Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN FOR A C-CHECK, CHECK WHEN THE CARGO DOOR CUTOUT WAS FOUND. CORRODED ON THE THRESHOLD BETWEEN FRAMES 65 AND 68. MX BLENDED THE CORROSION IAW SRM 51-10-03.  R & R THE AREAS OUT OF LIMITS WITH FABRICATED PARTS IAW SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
